januvia

denatrout1974
By denatrout1974 Latest Reply 2011-06-05 18:37:43 -0500
Started 2011-06-04 19:33:14 -0500

i just started this yesterday and so far so good my metformin was putting to much stress on my kidneys,im just woundering what to expect,like possiable side affects and any thing else you all may want to add.thank u


3 replies

denatrout1974
denatrout1974 2011-06-04 21:12:15 -0500 Report

thank u for the response the metformin was making my hands swell really bad ,and so i didnt really have a choice but i will be carefull and really pay close attention

kdroberts
kdroberts 2011-06-04 19:49:00 -0500 Report

Don't want to put a downer on it but Januvia (and all DPP-4 inhibitors) will also put stress on your kidneys plus it may compromise certain parts of your immune system which can lead to slower healing, an increase in sinus infections and a possible increased chance of certain cancers. Be aware that it has only been on the market for about 3-4 years so side effects haven't really been established yet. To contrast that, metformin has been used for over 50 years (the class of drugs has been researched since the 20's), only about 15 in the US though, so the side effects are pretty much set in stone and known.

Next Discussion: Still smoke free »